I’m a 26 year old male with pancreatitis, I’ve just been prescribed Creon, 25000 with snacks and 50000 with meals. I’ve been having diarrhea for over a year now. Will this help?
I have been on Creon, same dosages as you, for four years. Bodies respond in different ways and I am sure you have shared your information with your doctor, if not, do so. If you are not loosing weight, it is probably a side effect. However, if you are, it is time to talk again. Don't be bashful, medicine is a partnership but you must particpate. I experience both constipation and diarrhea. Dosages can be adhusted. Hang in there praying for you.
- Creon Information for Consumers
- Creon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Creon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jan 2018 • 4 answers
Updated 12 Jan 2013 • 3 answers
After 2+ years of diaherra, bloating nausea and pain I was finally told I have Chronic Pancreatitis?
Updated 30 Jun 2013 • 4 answers
Updated 28 Dec 2018 • 6 answers
Updated 19 Aug 2016 • 3 answers